# SDR SWIA200516077

- Difficulty date: December 29, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 4,489 hours, 2,964 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Binding
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN PASSENGER DOOR HARD TO OPEN.  RESECURED PAX DOOR OUTER HANDLE FLUSH SPRING LOADED PLATE.  OPERATED PAX DOOR FROM INSIDE, OPERATIONAL CHECK GOOD.
